The Fourier method for abstract differential equations and applications

TitleThe Fourier method for abstract differential equations and applications
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe, Paul Georgescu, and Vasile Gradinaru
Journal titleCommunications in Applied Analysis
Year1999
Pages173 - 188
Volume3
Issue2
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5815), last updated on Tue, 22 Sep 2009 17:00:36 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: